I recently recieved my third injection of the hepatitis b vaccine which I was required to get for my school and to go out and work as a Medical Assistant. I recieved the injection on Friday and on Monday I started to notice the hives. Since then they have become worse. Is this serious and is it a side effect of the injection? Should I be concerned.
Yes, Hepatitis B vaccination can cause hives, rashes, breathing difficulty and other such allergic problems. If the hives are worsening, you should taken an anti-allergic pill and consult a doctor immediately. If left untreated, the allergic reaction can become internal and cause breathing difficulties and other problems. Be sure to inform your doctor about this allergic reaction as usually Hepatitis B is taken as 3 doses. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.